MURAL - Maynooth University Research Archive Library



    Items where Author is "Walsh, Mark"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article | Monograph
    Number of items: 6.

    Article

    Walsh, Mark (2018) Aspects of Positive Scalar Curvature and Topology II. Irish Mathematical Society Bulletin, 81. pp. 57-95. ISSN 0791-5578

    Walsh, Mark (2017) Aspects of Positive Scalar Curvature and Topology I. Irish Mathematical Society Bulletin, 80. pp. 45-68. ISSN 0791-5578

    Botvinnik, Boris and Hanke, Bernhard and Schick, Thomas and Walsh, Mark (2014) Homotopy groups of the moduli space of metrics of positive scalar curvature. Geometry & Topology, 14 (4). pp. 2047-2076. ISSN 1465-3060

    Walsh, Mark (2014) Metrics of positive scalar curvature and generalised Morse functions, Part II. Transactions of the American Mathematical Society, 366 (1). pp. 1-50. ISSN 0002-9947

    Walsh, Mark (2013) Cobordism invariance of the homotopy type of the space of positive scalar curvature metrics. Proceedings of the American Mathematical Society, 141 (7). pp. 2475-2484. ISSN 1088-6826

    Monograph

    Walsh, Mark (2013) H-Spaces, Loop Spaces and the Space of Positive Scalar Curvature Metrics on the Sphere. Working Paper. arXiv.

    This list was generated on Wed Aug 4 22:14:36 2021 UTC.